Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Developing white spots on face, have occasional itching. Prescribed emoderm, asrtcort. Can I use face wash?

I have developing white spots on my face My doctor rcommend me to apply EMODERM AND ASRTCORT-HYDROCORTSONE with these can I apply FACE WASH to clean my face.I have itchy feeling on my face at times.I am having a dry skin and recently started a face powder (Kraylon)when I go out only.I am 41 years of age with tan complexion
Asked On : Thu, 25 Oct 2012
Answers:  2 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there Mr Marawila,

Do not apply the powder when you are applying these creams!

If the dryness persists, stop the hydrocortisone cream.

Continue the emolene cream as &^ when required.

Add a sunscreen with an inbuilt moisturiser to your face care regime daily mornings from dawn to dusk & this will help you greatly! Neutogena's Ultrasheer may be a goot bet!

Continue to practice the 3 golden rules of face cleaning : "Cleanse, Tone, Moisturise"!

I wish you continued good health & a clear face & great complexion!
Cheers & Godspeed!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India
Answered: Thu, 25 Oct 2012
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You seem to be having a fungal infection, called tinea versicolor. It is important to use the anti-fungal creams prescribed regularly in order to clear the fungal infection properly. It is okay to use a mild face wash once or twice a day, but make sure the area is kept clean and dry. It is better to avoid other face creams or powders when using these topical medications.

Wish you all the best.

- Dr. Jonas Sundarakumar
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor